X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5598) 5598
Book Chapter (209) 209
Conference Proceeding (104) 104
Book / eBook (40) 40
Dissertation (34) 34
Web Resource (18) 18
Publication (8) 8
Magazine Article (3) 3
Paper (3) 3
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
morphisms (4398) 4398
mathematics (3393) 3393
algebra (2839) 2839
mathematical theorems (2240) 2240
homomorphisms (1300) 1300
functors (1081) 1081
integers (1078) 1078
mathematical rings (1070) 1070
mathematics, applied (760) 760
automorphisms (732) 732
polynomials (520) 520
topology (450) 450
geometry (445) 445
topological spaces (429) 429
equivalence relation (407) 407
quotients (399) 399
topological theorems (367) 367
mathematical vectors (356) 356
coordinate systems (352) 352
category theory (339) 339
mathematical functions (334) 334
homeomorphism (310) 310
vector spaces (308) 308
mathematical manifolds (303) 303
tensors (297) 297
curves (290) 290
vertices (276) 276
algebraic topology (266) 266
adjoints (242) 242
tangents (216) 216
subalgebras (214) 214
logic (205) 205
linear algebra (202) 202
mathematical objects (197) 197
computer science, theory & methods (193) 193
mathematical duality (184) 184
mathematical surfaces (183) 183
morphism (181) 181
pure mathematics (175) 175
computer science (174) 174
linear transformations (170) 170
mathematical lattices (170) 170
analysis (169) 169
philosophy (169) 169
abstract algebra (157) 157
logical theorems (151) 151
coefficients (150) 150
lie groups (142) 142
research (138) 138
monoids (132) 132
mathematical logic (128) 128
modules (127) 127
factorization (126) 126
semigroups (126) 126
mathematical logic and foundations (125) 125
arithmetic (122) 122
homotopy theory (121) 121
hyperplanes (118) 118
commutativity (117) 117
categories (115) 115
geometric shapes (113) 113
hypersurfaces (111) 111
varieties (110) 110
embeddings (108) 108
prime numbers (108) 108
algebraic geometry (106) 106
mathematics, general (106) 106
jacobians (105) 105
direct products (104) 104
rings (103) 103
spaces (102) 102
algebras (101) 101
numbers (101) 101
uniqueness (100) 100
applied mathematics (98) 98
mathematics - algebraic geometry (98) 98
subrings (98) 98
approximation (97) 97
mathematical induction (97) 97
topological compactness (97) 97
axioms (96) 96
mathematical sequences (95) 95
mathematical sets (95) 95
logical proofs (94) 94
linear systems (93) 93
theorem (93) 93
mathematical analysis (91) 91
discrete mathematics (88) 88
harmonic morphisms (88) 88
commutators (87) 87
eigenvalues (86) 86
hilbert spaces (86) 86
cohomology (84) 84
compactification (83) 83
number theory (83) 83
real numbers (83) 83
representations (83) 83
mathematical set theory (82) 82
riemann manifold (80) 80
universal algebra (80) 80
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (20) 20
Online Resources - Online (18) 18
Engineering & Comp. Sci. - Stacks (9) 9
Gerstein Science - Stacks (6) 6
UTL at Downsview - May be requested (4) 4
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
Aerospace - Stacks (1) 1
Chemistry (A D Allen) - Storage (1) 1
OISE - Stacks (1) 1
Robarts - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (5915) 5915
German (76) 76
French (37) 37
Japanese (33) 33
Chinese (4) 4
Korean (3) 3
Spanish (3) 3
Dutch (1) 1
Polish (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra and its Applications, ISSN 0219-4988, 06/2018, Volume 17, Issue 6
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2018, Volume 464, Issue 1, pp. 924 - 938
Harmonic morphisms are maps between Riemannian manifolds that pull back harmonic functions to harmonic functions. These maps are characterized as horizontally... 
Horizontally weakly conformal maps | Generalized harmonic morphisms | Biharmonic maps | Biharmonic morphisms | Harmonic morphisms | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
2016
For alphabets Delta_1, Delta_2, a morphism g : Delta_1* to Delta_2* is ambiguous with respect to a word u in Delta_1* if there exists a second morphism h :... 
Morphisms
Dissertation
Journal of Symbolic Computation, ISSN 0747-7171, 05/2017, Volume 80, pp. 570 - 580
An algorithmic proof of General Neron Desingularization is given here for one dimensional local rings and it is implemented in Singular. Also a theorem... 
Regular morphisms | Smoothing ring morphisms | Smooth morphisms | MATHEMATICS, APPLIED | COMPUTER SCIENCE, THEORY & METHODS
Journal Article
Journal of Algebra and its Applications, ISSN 0219-4988, 2018, Volume 18, Issue 9
We establish some properties involving regular morphisms in abelian categories. We show a decomposition theorem on the image of a regular sum of morphisms, a... 
consecutive pair of morphisms | equivalent morphisms | regular morphism | unit regular morphism | Abelian category | MATHEMATICS | MATHEMATICS, APPLIED | MATRICES | OBJECTS
Journal Article
2011, Graduate studies in mathematics, ISBN 9780821853184, Volume 122, xiv, 225
"Differential Galois theory has seen intense research activity during the last decades in several directions: elaboration of more general theories,... 
Morphisms (Mathematics) | Differential algebraic groups | Galois theory
Book
Theoretical Computer Science, ISSN 0304-3975, 02/2018, Volume 711, Issue 8, pp. 92 - 104
We prove that if a Sturmian word is the image by a morphism of a word which is a fixed point of another morphism, then this latter word is mostly a Sturmian... 
Sturmian words | D0L systems | Standard morphisms | Fibonacci word | Sturmian morphisms | HD0L systems | CONJUGATION | DOL systems | HDOL systems | ITERATED MORPHISMS | COMPUTER SCIENCE, THEORY & METHODS | Computer Science | Discrete Mathematics
Journal Article
数学年刊:B辑英文版, ISSN 0252-9599, 2014, Volume 35, Issue 2, pp. 225 - 236
f-Harmonic maps were first introduced and studied by Lichnerowicz in 1970. In this paper, the author studies a subclass of f-harmonic maps called f-harmonic... 
浸入 | 调和函数 | 调和同态 | 作者 | 调和性 | F-调和映射 | 态射 | 黎曼流形 | 58E20 | 53C12 | f -Harmonic morphisms | f -Harmonic maps | Mathematics, general | Mathematics | p -Harmonic morphisms | Applications of Mathematics | Harmonic morphisms | f-Harmonic morphisms | f-Harmonic maps | p-Harmonic morphisms | MATHEMATICS | INTEGRABILITY | MAPS | EQUATIONS | INHOMOGENEOUS HEISENBERG-FERROMAGNET | GEOMETRY
Journal Article
FORTSCHRITTE DER PHYSIK-PROGRESS OF PHYSICS, ISSN 0015-8208, 08/2019, Volume 67, Issue 8-9, p. 1910023
We give an exposition of graded and microformal geometry, and the language of Q-manifolds. Q-manifolds are supermanifolds endowed with an odd vector field of... 
thick morphism | BRACKETS | COHOMOLOGY | graded manifold | PHYSICS, MULTIDISCIPLINARY | MORPHISMS | LIE ALGEBROIDS | DEFORMATIONS | homotopy bracket | microformal morphism | Conferences, meetings and seminars | Conferences and conventions | Algebra
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 04/2010, Volume 23, Issue 2, pp. 405 - 468
We prove that the canonical ring of a smooth projective variety is finitely generated. 
Morphisms | Polytopes | Integers | Geometry | Algebra | Real numbers | Factorials | Rational numbers | Vector spaces | MATHEMATICS | TERMINATION | FLOPS
Journal Article
Communications in Algebra, ISSN 0092-7872, 05/2018, Volume 46, Issue 5, pp. 1902 - 1911
An algorithmic proof of the General Néron Desingularization theorem and its uniform version is given for morphisms with big smooth locus. This generalizes the... 
Regular morphisms | Secondary 14B25 | Primary 13B40 | smooth morphisms | MATHEMATICS | PROOF | Loci
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2017, Volume 145, Issue 11, pp. 4795 - 4805
We show that semiprojectivity of a C^*-algebra is preserved when passing to C^*-subalgebras of finite codimension. In particular, any pullback of two... 
MATHEMATICS | MATHEMATICS, APPLIED | SHAPE-THEORY | EXTENSIONS | MORPHISMS
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/2020, Volume 373, Issue 3, pp. 2191 - 2206
We consider semigroup dynamical systems defined by several polynomials over a number field \mathbb{K}, and the orbit (tree) they generate at a given point. We... 
MATHEMATICS | MORPHISMS
Journal Article
Journal of Algebra and its Applications, ISSN 0219-4988, 01/2018, Volume 17, Issue 1
A morphism f : M -> N of left R-modules is called an n-phantom morphism if the induced morphism Tor(n)(R) (A, f) = 0 for every (finitely presented) right... 
n -phantom morphism | precover | preenvelope | n -Ext-phantom morphism | n-Ext-phantom morphism | MATHEMATICS | MATHEMATICS, APPLIED | MAPS | n-phantom morphism | PURITY | MODULAR REPRESENTATION-THEORY | COVERS
Journal Article
Annals of Mathematics, ISSN 0003-486X, 7/2011, Volume 174, Issue 1, pp. 401 - 438
In this paper we prove the conjecture of Bloch and Kato which relates Milnor's K-theory of a field with its Galois cohomology as well as the related... 
Morphisms | Commutativity | Homomorphisms | Mathematical theorems | Maps | Algebra | Uniqueness | Functors | Scalars | MATHEMATICS
Journal Article
Annals of mathematics, ISSN 0003-486X, 2007, Volume 166, Issue 2, pp. 317 - 345
Journal Article
Annals of mathematics, ISSN 0003-486X, 2014, Volume 180, Issue 3, pp. 1089 - 1136
We prove Soergel's conjecture on the characters of indecomposable Soergel bimodules. We deduce that Kazhdan-Lusztig polynomials have positive coefficients for... 
Morphisms | Algebra | Mathematical theorems | Linear algebra | Scalars | Polynomials | Mathematical rings | Signatures | Combinatorics | MATHEMATICS | REPRESENTATIONS | HARD LEFSCHETZ THEOREM | COMBINATORICS
Journal Article
Topology and its Applications, ISSN 0166-8641, 03/2016, Volume 200, pp. 61 - 78
This paper studies injectivity for continuous maps between T0-spaces. The new characterizations obtained establish a parallelism between characterizations of... 
Continuous lattice | Exponentiable morphism | Injective morphism | Primary | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | EXPONENTIABLE MORPHISMS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.